Bulletin de la Société Mathématique de France
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bull. Soc. Math. Fr., 2018, Volume 146, Issue 4, Pages 675–690 (Mi bsmf2)  

On ergodic averages for parabolic product flows

Alexander I. Bufetovabcde, Boris Solomyakf

a Aix-Marseille Université
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), Moscow
d National Research University "Higher School of Economics", Moscow
e Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics
f Bar-Ilan University, Department of Mathematics

Funding Agency Grant Number
European Research Council 647133 (ICHAOS)
Ministry of Education and Science of the Russian Federation MD 5991.2016.1
5-100
Russian Foundation for Basic Research 18-31-20031
Saint Petersburg State University
Israel Science Foundation 396/15
We are deeply grateful to Jon Chaika for asking the question that led to this work and for useful discussions. The research of A. Bufetov on this project has received funding from the European Research Council (ERC) under the European Union's Horizon 2020 Research and Innovation Programme under grant agreement no. 647133 (ICHAOS). It was also supported by the Grant MD 5991.2016.1 of the President of the Russian Federation, by the RFBR grant 18-31-20031, by the Russian Academic Excellence Project '5-100' and by the Gabriel Lame Chair at the Chebyshev Laboratory of the SPbSU, a joint initiative of the French Embassy in the Russian Federation and Saint-Petersburg State University. B. Solomyak has been supported by the Israel Science Foundation (grant 396/15).


DOI: https://doi.org/10.24033/bsmf.2770


Bibliographic databases:

Received: 29.12.2016
Revised: 03.05.2017
Accepted:01.06.2017
Language:

Linking options:
  • http://mi.mathnet.ru/eng/bsmf2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021